# SDR ASAA0310103

- Difficulty date: March 6, 2003
- Submitted: February 22, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 69514761
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND SEAT TRACK SUPPORT AT BS 520, RIGHT BUTTOCK LINE 46 CORRODED.  REMOVED AND REPLACED SUPPORT PER SRM.  (M)
